Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2009, Article ID 672695, 13 pages
http://dx.doi.org/10.1155/2009/672695
Research Article

Necessary and Sufficient Conditions for the Existence of a Hermitian Positive Definite Solution of a Type of Nonlinear Matrix Equations

1College of Science, Shandong University of Technology, Zibo 255049, Shandong, China
2School of Electrical and Electronic Engineering, Shandong University of Technology, Zibo 255049, Shandong, China

Received 13 February 2009; Revised 5 June 2009; Accepted 31 July 2009

Academic Editor: Victoria Vampa

Copyright © 2009 Wenling Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wenling Zhao, Hongkui Li, Xueting Liu, and Fuyi Xu, “Necessary and Sufficient Conditions for the Existence of a Hermitian Positive Definite Solution of a Type of Nonlinear Matrix Equations,” Mathematical Problems in Engineering, vol. 2009, Article ID 672695, 13 pages, 2009. https://doi.org/10.1155/2009/672695.